Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ginet 84 side effects weight gain

Premium Questions

Dr. Naval Mendiratta MD

What are the side effects for the drug metotrexate? Does it cause weight gain? ... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Erion Spaho MD

weight and increase metabolism . So far have become bloated and gained 2 lbs - feel extra heavy and awful ... the weight gain. Will this med ever change or does it just not work for me? Thanks... View answer

Answered by : Dr. Erion Spaho ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

I have been on Paxil 20 mg for almost six years and have gained about 30 lbs. If I go back down to 10 mg, will I lose the weight, have side effects and will 10 mg be effective in treating... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Chetna Jain MD

before i get my periods. Does this medicine cause weight gain and/or bloating? How much weight gain can be caused based on the above mentioned dose? If yes...how soon can I lose the... View answer

Answered by : Dr. Chetna Jain ( OBGYN)
Dr. Elona Xhardo MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ... tachycardia . the questions are these (weight gain, rapid hair growth, sinus tachycardia)... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)

Public Forum Discussions

Dr. Minal Mohit MD

this. Yes it did work but the side effect is definitely an increase in weight. I am wondering ...Hi, I have been on Ginet 84 for approximately 3 years. The reason I went on it was to... View answer

Answered by : Dr. Minal Mohit ( Endocrinologist)
Dr.  Soumya MD

Hi, I am going off the Ginet 84 pill after about 7 years as I no longer feel I need ... done for thyroid etc. I was wanting to know what side effects may occur from going off it? And how long ... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr. Rakesh Madhyastha MD

hi im taking ginet 84 tablet and i take 5 of them in 1day wat side effects i wil have hi there my ...,dont fil like eating and im on ginet 84 tablet.its been almost 5 month since m... View answer

Answered by : Dr. Rakesh Madhyastha ( General & Family Physician)
Dr.  Rajinder Bajoria MD

hi im 21yrs old and i have been taking the pill (ginet 84) for about a week now and i am having trouble sleeping could this be to do with the pill? ... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)
Dr. ABDUL HAMID MAVLI MD

Hello! I am 30 years and I recently started to take Ginet 84 to treat acne. I took first white pill on first day of menstruation and after third yellow pill I had a strange nausea, almost fainted and muscles ... View answer

Answered by : Dr. ABDUL HAMID MAVLI ( General & Family Physician)

Mobile Questions and Answers

Dr.  Nishad BN MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working out physically. Thanks.

Dr.      Nidhi Setia MD

lots of side effects. do not take

Dr. Hardik Sanghvi MD

No major side effects re there.